CSpace
Partial-Skew-Orthogonal Polynomials and Related Integrable Lattices with Pfaffian Tau-Functions
Chang, Xiang-Ke; He, Yi; Hu, Xing-Biao; Li, Shi-Hao
2018
Source PublicationCOMMUNICATIONS IN MATHEMATICAL PHYSICS
Volume364Issue:3Pages:1069
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33493
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Chang, Xiang-Ke,He, Yi,Hu, Xing-Biao,et al. Partial-Skew-Orthogonal Polynomials and Related Integrable Lattices with Pfaffian Tau-Functions[J]. COMMUNICATIONS IN MATHEMATICAL PHYSICS,2018,364(3):1069.
APA Chang, Xiang-Ke,He, Yi,Hu, Xing-Biao,&Li, Shi-Hao.(2018).Partial-Skew-Orthogonal Polynomials and Related Integrable Lattices with Pfaffian Tau-Functions.COMMUNICATIONS IN MATHEMATICAL PHYSICS,364(3),1069.
MLA Chang, Xiang-Ke,et al."Partial-Skew-Orthogonal Polynomials and Related Integrable Lattices with Pfaffian Tau-Functions".COMMUNICATIONS IN MATHEMATICAL PHYSICS 364.3(2018):1069.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chang, Xiang-Ke]'s Articles
[He, Yi]'s Articles
[Hu, Xing-Biao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chang, Xiang-Ke]'s Articles
[He, Yi]'s Articles
[Hu, Xing-Biao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chang, Xiang-Ke]'s Articles
[He, Yi]'s Articles
[Hu, Xing-Biao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.